Top answers from doctors based on your search:
Disclaimer

Is morning nausea common while taking doxycycline antibiotic

A 46-year-old member asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Yes: Yes, especially on a empty stomach.
Dr. Alfredo Garcia
56 years experience Pediatrics
Doxycycline effects: Nausea, abdominal discomfort, diarrhea and sometimes vomiting are common side effects of taking doxycycline. Oftentimes, these symptoms disappear as y ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 26-year-old male asked:
Dr. Steve Choi
22 years experience Family Medicine
May help: If stomach irritation occurs, it is actually recommended to take doxycycline with food or milk, so you don't have to skip the milk.
A 38-year-old male asked:
Dr. Patrick Kohlitz
11 years experience Internal Medicine
Common: Nausea and an upset stomach are a common reaction for many patients when taking antibiotics. Try taking your medicine with food and or water, which s ... Read More
A 56-year-old male asked:
Dr. Martin Raff
56 years experience Infectious Disease
Bronchitis: If you are treating acute bronchitis antibiotics will seldom help since >95% of cases are viral or environmental. Are you sure this is bronchitis? ... Read More
A 48-year-old member asked:
Dr. Tsu-Yi Chuang
50 years experience Dermatology
When you stop: Nausea would stop soon after you stop doxy.
A 39-year-old member asked:
Dr. David H. Katz
53 years experience Internal Medicine
Avoid combination: It is not advisable to take Dramamine (dimenhydrinate) with doxycylcline.
A 38-year-old male asked:
Dr. Glenn Messina
35 years experience Aesthetic Medicine
May not get any: Not everyone has side effects to medication. Normally it begins in the first 24 hours you may get stomach upset so take the pills with small meal and ... Read More
A 24-year-old male asked:
Dr. Ed Friedlander
44 years experience Pathology
Yes: Get yourself onto a better acne regimen. Stop taking the zinc; it's generally bad for you, probably won't touch your acne, and it's probably making yo ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Donald Alves
24 years experience Emergency Medicine
Could be: Doxycycline can be very irritating to stomachs in some people. Try taking it with some fruit or other snack & see if improves.
1
1 thank
A 29-year-old male asked:
Dr. Keshab Paudel
19 years experience Internal Medicine
Side effect: This could be due to side effect of Vibramycin, (doxycycline) please see your physician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month